MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 48

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 48
Catalog Number 01.26.48MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2018 lot 154798: (b)(4) items manufactured and released on 03 december 2015.Expiration date: 2020-11-21 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 medacta international has been informed by the sales agent that a patient came in complaining of pain.The pain may be attributed to a loose cup.Revision surgery will be necessary.On (b)(6) 2018 surgeon performed the revision surgery.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7309092
Report Number3005180920-2018-00111
Device Sequence Number16479581
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Catalogue Number01.26.48MB
Device Lot Number154798
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;